It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Restless Leg Syndrome Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-21-2003, 06:10 PM   #1
kennybob
Guest
 
Posts: n/a
Post aching legs

The back of the top of my leg and my calf hurt. Sometimes I also hurt in my left buttock. The hurt feels like muscle soreness feels when you first work out after you have missed working out for a couple of years. I take quite a lot of medicine including the following: Ranitidine 300mg-2x aday, simuastatin 80mg- 1x a day , fexofenadine 180mg-1x aday, carbidopa 25/levodopa 100mg-ax a day, temazepam 30mg at night, 1 baby aspirin, 4 ibuprofen 200mg-1x a day. I also have sleep apnea. The temazepam helps me sleep and the carbidopa helpf my legs not ache at night. Thanks for any help.

 
Old 06-24-2003, 12:47 AM   #2
Member
 
Join Date: Jun 2003
Posts: 69
VeryOldLady HB User
Post

That doesn't sound like RLS, but you should be seeking professional help in diagnosing your problem. These boards are mainly for support after the diagnosis has been made. I'm not trying to discourage you from posting, though.

RLS isn't painful. It's more of an irritating "tingly", "ants in legs" types of feelings. The feelings are described a little different in every case, but basically, they are an intense restlessness inside the legs (and arms in my case) that provoke the patient to draw up his legs or move them swiftly to try to get rid of the feeling. This works briefly, but the feeling returns.
__________________
I'm not old. Honest. I'm just not creative AND original when it comes to registering a username.

 
Sponsors Lightbulb
   
Old 06-24-2003, 08:21 PM   #3
Senior Veteran
 
Join Date: May 2002
Posts: 934
Lindarella HB User
Post

Kenny, try checking out the "high cholesterol" board. I notice you take simuastatin. A possible side effect of statin drugs are leg pains or weakness.

Doctors can test your liver and sometimes be able to tell if the statin is effecting you in a bad way. Liver checks should be done at least once a year when you're on a statin and especially if you're experiencing leg pain. Tell your doctor about it and read about it on the net. Maybe print out some material to take to the doctor with you.

Good luck

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Aching legs nervousgal Anemia 22 02-03-2009 10:15 PM
BURNING aching peaches70 Reflex Sympathetic Dystrophy (RSD) (CRPS) 16 10-16-2008 06:05 AM
Aching arms and legs??? konamom Thyroid Disorders 7 05-02-2008 05:29 AM
All over aching in my legs.... pebbles802 General Health 5 12-28-2007 01:30 PM
Aching Legs =( Destiny81583 Women's Health 2 04-18-2005 10:00 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ambien
Clonazepam
Folic
Klonopin
Mirapex
  Neurontin
Potassium Quinine
Requip
Tylenol




TOP THANKED CONTRIBUTORS



nomoresuffering (13), cerajoan (3), louise1968 (3), Ben1978 (3), FarmGirl31 (3), MissHelen (3), dee088 (2), marginel (2), Rubyslipper1955 (2), kanut (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:28 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!